| Model Number |
702495 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Codes |
Injury (2348); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
Event or Problem Description
The surgeon reported that as he was using the measuring device with a guide wire, the device did not appear to be measuring correctly and it resulted in the surgeon choosing a screw that was too long.The screw was removed and replaced with a shorter screw.The surgeon is not sure whether the measuring device, k-wire or screw are at issue.There was a delay (length of delay unknown) but this was less than 30 minutes.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
The surgeon reported that as he was using the measuring device with a guide wire, the device did not appear to be measuring correctly and it resulted in the surgeon choosing a screw that was too long the screw was removed and replaced with a shorter screw.The surgeon is not sure whether the measuring device, k-wire or screw are at issue.There was a delay (length of delay unknown) but this was less than 30 minutes.